# SDR CA120613003

- Difficulty date: June 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 430404701
- Condition: Failed
- Location: Engine Oil
- Part time: 813 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 1 ENGINE OIL SEAL FAILED ALLOWING THE ENGINE OIL TO ENTER THE AIRFLOW INTO THE COMPRESSOR AND THEN GET BURNED UP IN THE HOT SECTION. THIS LOSS OF OIL WAS FINALY MADE KNOWN TO THE PILOT WHEN THE OIL PRESSURE WARNING LIGHT ILLUMINATED WITH THE CORRESPONDING DROP OF PRESSURE ON THE ENGINE OIL PRESSURE GUAGE.   THE PILOT WAS ON FINAL TO A LANDING AND COMPLETED THE LANDING AND ENGINE SHUTDOWN WITH NO IRREGULARITIES. THE TIME LINE IS UNKNOWN AS TO HOW LONG IT TOOK TO EMPTY THE OIL TANK AS IT WAS AT THE PROPER LEVEL AT THE PREFLIGHT INSPECTION AND THE FAILURE HAPPENED APPROXIMATELY 4 FLIGHT HOURS LATER.
